Nonexistence of solutions for a degenerate parabolic equation describing imperfect ignition

Shigeru Sakaguchi, Takashi Suzuki

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)665-669
Number of pages5
JournalNonlinear Analysis, Theory, Methods and Applications
Volume31
Issue number5-6
DOIs
Publication statusPublished - 1998 Jan 1
Externally publishedYes

Keywords

  • Complete blow-up
  • Degenerate parabolic equation
  • Non-existence
  • Perfect ignition
  • Semilinear heat equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this